I had Restylane injections for my hollowing eyes and now, after 2 weeks, I have huge fill bags under my eyes, and they aren't even where I needed filling. My provider said she did not over fill me, and told me to continue pressing and massaging. What else can I do? How can I make it go away in 5 weeks?
Ways to Reduce Under Eye Bags After Restylane?
Doctor Answers (5)
Sleep with head elevated or have hyaluronic acid dissolved
If this is excess swelling and simple tissue reaction to the injection, sleeping with the head elevated on at least 3 pillows for a couple of weeks may help.
If this is not swelling from tissue response, then your doctor may consider injections to dissolve the hyaluronic acid.
Eyebags after restylane
Massaging can help, but probably will not solve your problem. Weekly small-volume injections of hyaluronidase which degrades Restylane ought to resolve the swelling to your satisfaction, within 5 weeks.
Restylane; Eye Bags After Injection
You may have a dilute Vitrase or Widase solution injected into the area. We have been very successful with this treatment. The area is very delicate so it is important to choose your injecting physician most carefully.
Good luck and be well.
You might also like...
You can make eyebags from Restylane go away almost immediately
Restylane works by holding fluid. Some people have eyes that swell easily (from allergies, or just your natural metabolism). Swelling often goes away from Restylane after a few weeks. However if it is not going way as quickly as you would like, you can have your doctor inject a small amount of hyaluronidase. Hyaluronidase is a very safe, well tested, medication that completely dissolves Restylane (or Juvederm). If you get a small injection on each side, it is likely that the swelling will be 80% gone in an hour and virtually gone by the next day.
Under eye swelling or bags Caused from Restylane
The suggestions given by the panel to use Vitrase to dissolve the product is great advice and should help.
If we could, we'd like to back up for a moment and help you better understand what happened. It looks as though your injector was inexperienced and injected "over the muscle". The skin is very thin under the eye and using an injection technique that involves injecting the Restylane "under the eye muscle" avoids the problem seen in the photo. If you're ever daring enough to try this procedure again, make sure to ask the practitioner how the procedure will be performed and what the incidence of bruising is. Good luck.
Web reference: http://www.celibre.com/restylaneba.aspx
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.